Publication:
Direct and inverse results on row sequences of generalized Padé approximants to polynomial expansions

Suggested Citation

N. Bosuwan Direct and inverse results on row sequences of generalized Padé approximants to polynomial expansions. Acta Mathematica Hungarica. Vol.157, No.1 (2019), 191-219. doi:10.1007/s10474-018-0878-8 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/51231

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections